MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number CXA200005
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Aneurysm (1708); Unspecified Infection (1930)
Date of Event 01/23/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H6: a review of the manufacturing records including sterilization records indicated the lot met pre-release specifications.H6: imaging evaluation: the imaging evaluation performed by a clinical imaging specialist showed the following: ¿ 2 radiographic jpeg images provided for evaluation.¿ no name, date, or demographics on the images.¿ cannot manipulate the images in any way.(window leveling, rotating, etc.) ¿ cannot provide diameter or length measurements with jpeg images.¿ can confirm devices were implanted in the brachiocephalic artery with a right subclavian-common carotid artery bypass.¿ can confirm a secondary procedure occurred with a zone 0 tevar and total debranching.¿ cannot confirm the presence of the initial right subclavian aneurysm.¿ cannot confirm the presence of the secondary brachiocephalic aneurysm.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
The following information was reported to gore: on (b)(6) 2025, this patient underwent an endovascular treatment for right subclavian artery aneurysm using gore® excluder® aaa endoprosthesis and gore® excluder® conformable aaa endoprosthesis.Following construction of right subclavian-common carotid artery bypass with gore® propaten® vascular graft, an iliac extender and an aortic extender were implanted from the right common carotid artery to the brachiocephalic artery.The origin of the right subclavian artery was embolized.The patient tolerated the procedure.Thereafter, the patient was admitted to another hospital for another disease and a ct scan showed new aneurysm development on the brachiocephalic artery, and on (b)(6) 2026, the patient was transferred to the reporting hospital.An additional procedure was scheduled.On (b)(6) 2026, a reintervention was performed for suspected mycotic brachiocephalic artery aneurysm.Zone 0 tevar with total debranching was performed using gore® tag® conformable thoracic stent graft with active control system.The previously implanted iliac extender and aortic extender were explanted.The patient tolerated the procedure.The reporting physician commented as follows: the patient had ileal conduit and might have had risk of infection.Aneurysmatic change was observed on the brachiocephalic artery which had been originally non-aneurysmatic.

Brand Name
GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 2 B/P
32470 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
tatsuya sato
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key24425144
Report Number3007284313-2026-04589
Device Sequence Number10570132
Product Code MIH
UDI-Device Identifier00733132650927
UDI-Public(01)00733132650927(17)270829
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P200030
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberCXA200005
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2026
Initial Report FDA Received Date02/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexMale